# SDR CALA2016081595648

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 47,978 hours, 20,218 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKERING AT ROW 20.   FOUND ESPU 10WL AND 12WL BATTERIES FAILING OP CHECK, REPLACED BATTERY PACK IAW MM 33-51-38-401. OPS CHECKED OK.
